# SDR DALA2023050503508

- Difficulty date: May 1, 2023
- Submitted: May 5, 2023
- Operation: Air carrier
- Aircraft: N924DZ
- Make and model: Boeing 737-900ER
- Aircraft serial: 63536
- Aircraft time: 12,144 hours, 4,909 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 4759244) AFTER STARTING ENGINE 2 STRONG GASSY ODOR FILLED COCKPIT AND CABIN. PERFORMED PACK BURN OUT PROCEDURE PER B737 AMM 21-00 AND REPLACED RECIRC FILTERS PER B737 AMM 21-25. RAN PACKS WITH APU BLEED AND BOTH ENG BLEEDS WITH NO ODOR PRESENT THROUGHOUT A/C.
